# SDR C2XA99BT077

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING A ROUTINE INSPECTION, MAINTENANCE FOUND RIGHT FORWARD OVERWING EMERGENCY LIGHTS NOT WORKING.  MAINTENANCE CLEANED RT FORWARD OVERWING EMERGENCY LIGHT SOCKET AND OPS CHECKED SYSTEM GOOD.  (M)
